Uniform convergence of series estimators over function spaces
Year of publication: |
2008
|
---|---|
Authors: | Song, Kyungchul |
Published in: |
Econometric theory. - Cambridge : Cambridge Univ. Press, ISSN 0266-4666, ZDB-ID 901661-2. - Vol. 24.2008, 6, p. 1463-1499
|
Subject: | Schätztheorie | Estimation theory |
-
Feng, Guohua, (2015)
-
Estimation and inference for a class of generalized hierarchical models
Dong, Chaohua, (2024)
-
Inference for rank-rank regressions
Chetverikov, Denis N., (2023)
- More ...
-
Bootstrap tests of stochastic dominance with asymptotic similarity in the boundary
Linton, Oliver, (2008)
-
Multiple Testing and the Distributional Effects of Accountability Incentives in Education
Lehrer, Steven F., (2018)
-
Testing for a general class of functional inequalities
Lee, Sokbae, (2014)
- More ...